Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 79, NWS Salt Lake City, UT

September 14, 2009Emery County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 5:42 PM MDT for Emery County, Utah. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2009, 5:42 PM MDT (23:42 UTC)
Expired
Sep 14, 2009, 6:30 PM MDT
In force
48 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Emery County, UT

The radar

The Grand Junction radar (KGJX), 189 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 14, 11:17 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2009-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2009-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 142342
SVRSLC
UTC015-150030-
/O.NEW.KSLC.SV.W.0079.090914T2342Z-090915T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
542 PM MDT MON SEP 14 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EMERY COUNTY IN UTAH

* UNTIL 630 PM MDT

* AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTH CENTRAL EMERY COUNTY...OR 21 MILES NORTHEAST OF HANKSVILLE...
  AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN EMERY COUNTY AROUND 600 PM MDT

THIS WILL IMPACT THE FOLLOWING RURAL HIGHWAYS

I-70 BETWEEN MILE MARKERS 144 AND 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.

&&

LAT...LON 3850 11052 3864 11070 3898 11042 3881 11010
      3878 11010 3876 11008
TIME...MOT...LOC 2342Z 225DEG 11KT 3863 11054

$$

YOUNG
2 follow-up statements
000 
WWUS55 KSLC 150009
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
609 PM MDT MON SEP 14 2009

UTC015-150030-
/O.CON.KSLC.SV.W.0079.000000T0000Z-090915T0030Z/
EMERY UT-
609 PM MDT MON SEP 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN EMERY COUNTY...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER SOUTH CENTRAL EMERY COUNTY...OR ABOUT 26 MILES NORTHEAST
OF HANKSVILLE...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN EMERY COUNTY AROUND 620 PM MDT

LAT...LON 3850 11052 3864 11070 3898 11042 3881 11010
      3878 11010 3876 11008
TIME...MOT...LOC 0009Z 225DEG 11KT 3869 11047

$$

YOUNG
000 
WWUS55 KSLC 150024
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
624 PM MDT MON SEP 14 2009

UTC015-150034-
/O.EXP.KSLC.SV.W.0079.000000T0000Z-090915T0030Z/
EMERY UT-
624 PM MDT MON SEP 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMERY COUNTY WILL
EXPIRE AT 630 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3850 11052 3864 11070 3898 11042 3881 11010
      3878 11010 3876 11008
TIME...MOT...LOC 0024Z 225DEG 11KT 3872 11043

$$

YOUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 4:00 PM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 14, 4:00 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
400 PM MDT MON SEP 14 2009

.SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO UTAH
TUESDAY...THEN LINGER THROUGH MID-WEEK. THE LOW PRESSURE WILL DRIFT
SOUTH OUT OF UTAH BY THURSDAY...ALLOWING A DRIER AIRMASS TO RETURN
FOR THE UPCOMING WEEKEND.

&&

.DISCUSSION...THE SOMEWHAT NEGATIVELY-TILTED TROUGH OVER NV THIS
AFTERNOON WILL DEVELOP INTO A CLOSED LOW OVER SRN/CNTRL UTAH EARLY
TUESDAY. THIS LOW WILL HOLD POSITION WEDNESDAY...THEN DRIFT SLOWLY
S-SE INTO THE DESERT SW/SRN ROCKIES THURSDAY. SLOW/GRADUAL DRYING
WILL TAKE PLACE LATE IN THE WEEK AS HIGH PRESSURE ALOFT SETTLES OVER
THE REGION.

GOOD DYNAMIC LIFT AND STRONG DIVERGENCE ALOFT HAVE LED TO STRONG AND
LOCAL SEVERE CONVECTION ACROSS MUCH OF UTAH THIS AFTERNOON.
STRONGEST CONVECTION FOR THE BALANCE OF THE DAY WILL REMAIN OVER
SRN/CNTRL/ERN UTAH WHERE CONVECTION GOT A BIT LATER START.
RAIN-COOLED STABLE AIR SPREADING OUT ACROSS NRN UTAH LATE THIS
AFTERNOON WILL BRING AN END TO THE SEVERE THREAT SHORTLY.

THE COLD CORE OF THE UPPER LOW OVER UTAH TUESDAY LIKELY TO PRODUCE
WIDESPREAD PRECIP...ESPECIALLY IN THE NORTH AND EAST FLANKS OF THE
LOW. STILL LOOKING AT A DECENT WRAP AROUND PRECIP EVENT OVER SE UTAH
TUESDAY NIGHT/WEDNESDAY AS THE LOW EXITS THE STATE. MIDWEEK MODEL
GUIDANCE TEMPS..AND THE UPWARD TREND IN THE MODELS...APPEARS TO BE
TOO HIGH BASED ON THE TEMPS ALOFT...PRECIP...AND NORMALS FOR
MID-SEPT. WILL GO A BIT BELOW GUIDANCE IN THE CURRENT FORECAST
PACKAGE.

&&

.AVIATION...THE MOIST AND STILL UNSTABLE AIRMASS OVER NW UTAH WILL
SPAWN ADDITIONAL SHOWERS/THUNDERSTORMS THROUGH AT LEAST THIS
EVENING. STRONG THUNDERSTORMS ARE NOT EXPECTED...BRIEF MVFR
VISIBILITY CONDITIONS COULD EXIST IN HEAVY RAINFALL. CEILINGS WILL
REMAIN IN THE 6-8KFT RANGE MUCH OF TONIGHT.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SEVERE THUNDERSTORM WATCH UNTIL 600 PM MDT.
WY...NONE.

&&

MERRILL/CONGER

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
434 AM MDT MON SEP 14 2009

UTZ001>016-019>021-517-518-WYZ021-151200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
434 AM MDT MON SEP 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM
MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME
STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE
POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE
STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS
FLOOD PRONE AREAS OF SOUTHERN UTAH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH
WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH
DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING
THE LATER PORTION OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Sep 14, 1:10 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND GST     4 NE VERNON             40.13N 112.39W
09/14/2009  M64.00 MPH       TOOELE             UT   MESONET

            VERNON HILL

&&

GMERRILL
Special weather statement, Sep 14, 2:50 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
250 PM MDT MON SEP 14 2009

UTZ005-142145-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
250 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND NORTHERN
TOOELE COUNTIES UNTIL 345 PM MDT...

AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KNOLLS...OR 35 MILES EAST OF WENDOVER...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. TRAVELERS
ALONG INTERSTATE 80 SHOULD PREPARE FOR ERRATIC CROSSWINDS AND BRIEF
HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
   KNOLLS...
   CLIVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4134 11326 4103 11264 4040 11323 4070 11369
TIME...MOT...LOC 2049Z 219DEG 29KT 4070 11336

MERRILL
Local storm report, Sep 14, 3:10 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
310 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     6 NNW GRANTSVILLE       40.67N 112.51W
09/14/2009                   TOOELE             UT   DEPT OF HIGHWAYS

            SEMI-TRAILER BLOWN OVER AT MP 85 ON I-80

0115 PM     TSTM WND DMG     2 E DELLE               40.77N 112.74W
09/14/2009                   TOOELE             UT   DEPT OF HIGHWAYS

            SEMI-TRAILER BLOWN OVER AT MP 72 ON I-80

0230 PM     TSTM WND DMG     LAYTON                  41.08N 111.96W
09/14/2009                   DAVIS              UT   BROADCAST MEDIA

            TREES BLOWN DOWN

&&

MCONGER
Local storm report, Sep 14, 3:18 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     LAYTON                  41.08N 111.96W
09/14/2009                   DAVIS              UT   BROADCAST MEDIA

            TREES BLOWN DOWN

&&

MCONGER
Local storm report, Sep 14, 4:23 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT MON SEP 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             HUNTINGTON              39.33N 110.96W
09/14/2009  M1.00 INCH       EMERY              UT   TRAINED SPOTTER

&&

MCONGER
Special weather statement, Sep 14, 5:07 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
507 PM MDT MON SEP 14 2009

UTZ008-010-014-142345-
SANPETE/SEVIER VALLEYS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH
PLATEAU/BOOK CLIFFS UT-
507 PM MDT MON SEP 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASATCH...EXTREME
EASTERN JUAB...EXTREME NORTHWESTERN CARBON...SOUTHEASTERN UTAH AND
NORTHEASTERN SANPETE COUNTIES UNTIL 545 PM MDT...

AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF MOUNT PLEASANT...OR 16 MILES
NORTH OF MORONI...MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.

THIS STORM HAS A HISTORY OF PRODUCING PENNY HAIL IN MORONI.

* LOCATIONS IMPACTED INCLUDE...
   INDIANOLA...
   BIRDSEYE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4024 11130 3984 11104 3952 11150 3982 11167
TIME...MOT...LOC 2307Z 210DEG 30KT 3975 11149

MERRILL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:05 AM MDTSpecial Weather StatementSLCBeaver40 min
Sep 14, 9:41 AM MDTSevere Thunderstorm WarningSLCMillard49 min
Sep 14, 9:59 AM MDTSpecial Weather StatementSLC31 min
Sep 14, 10:20 AM MDTSevere Thunderstorm WarningSLCMillard40 min
Sep 14, 10:23 AM MDTSevere Thunderstorm WarningSLCBeaver, Millard52 min
Sep 14, 10:24 AM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele36 min
Sep 14, 11:04 AM MDTSevere Thunderstorm WarningSLCJuab, Millard26 min
Sep 14, 11:29 AM MDTSevere Thunderstorm WarningSLCJuab, Millard, Tooele46 min
Sep 14, 11:52 AM MDTSpecial Weather StatementSLCWasatch53 min
Sep 14, 12:12 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah48 min
Sep 14, 12:15 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard45 min
Sep 14, 12:32 PM MDTSevere Thunderstorm WarningSLCTooele43 min
Sep 14, 12:54 PM MDTSpecial Weather StatementSLCWasatch66 min
Sep 14, 12:54 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard20 min
Sep 14, 12:57 PM MDTSevere Thunderstorm WarningSLCMillard48 min
Sep 14, 1:08 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Salt Lake, Tooele, Utah, Weber52 min
Sep 14, 1:28 PM MDTSevere Thunderstorm WarningSLCKane47 min
Sep 14, 1:57 PM MDTFlash Flood WarningSLCKane4 hr
Sep 14, 2:00 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake27 min
Sep 14, 2:09 PM MDTSevere Thunderstorm WarningSLCKane66 min
Sep 14, 2:50 PM MDTSpecial Weather StatementSLCTooele55 min
Sep 14, 3:00 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne, Utah, Wasatch45 min
Sep 14, 3:37 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery53 min
Sep 14, 3:46 PM MDTSevere Thunderstorm WarningSLCDuchesne44 min
Sep 14, 4:00 PM MDTSevere Thunderstorm WarningSLCGarfield45 min
Sep 14, 4:08 PM MDTSevere Thunderstorm WarningSLCEmery, Juab, Sanpete35 min
Sep 14, 4:17 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne43 min
Sep 14, 4:28 PM MDTSevere Thunderstorm WarningSLCCarbon, Emery24 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCDuchesne60 min
Sep 14, 4:30 PM MDTSevere Thunderstorm WarningSLCBox Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more75 min
Sep 14, 4:39 PM MDTSevere Thunderstorm WarningSLCGarfield51 min
Sep 14, 4:44 PM MDTAreal Flood AdvisorySLCGarfield2 hr
Sep 14, 4:48 PM MDTAreal Flood AdvisorySLCWayne3 hr
Sep 14, 4:56 PM MDTSevere Thunderstorm WarningSLCEmery49 min
Sep 14, 5:07 PM MDTSpecial Weather StatementSLCUtah38 min
Sep 14, 5:23 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne15 min

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.